Contrast Media-Induced Immune Hemolytic Anemia

Hajar H Al Ghailani, Abdullah M Al Alawi, Abdul Hakeem Al Hashim

نتاج البحث: المساهمة في مجلةمراجعة النظراء

ملخص

Drug-induced immune hemolytic anemia (DIIHA) is a rare type of immune-mediated hemolytic anemia, and mainly it is caused by antibiotics. There have been few case reports of contrast medium-induced immune hemolytic anemia. Here, we report a case of a 70-year-old woman who was admitted with community-acquired pneumonia. She had a CT abdomen and pelvis using iohexol (omnipaque), which resulted in severe hemolytic anemia and contributed to the patient's death. This case illustrates a very rare complication of IV contrast medium that may result in death.

اللغة الأصليةEnglish
الصفحات (من إلى)e14522
دوريةCureus
مستوى الصوت13
رقم الإصدار4
المعرِّفات الرقمية للأشياء
حالة النشرPublished - أبريل 16 2021

بصمة

أدرس بدقة موضوعات البحث “Contrast Media-Induced Immune Hemolytic Anemia'. فهما يشكلان معًا بصمة فريدة.

قم بذكر هذا